# SDR SWAA2023101604297

- Difficulty date: September 25, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST: CHECK L/H WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES.<[01] THIS TASK WILL BE ACCOMPLISHED ON TTG8Q00NCV04;[02] VERIFIED STEP 1
